# SDR AALA202303067078

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 27,466 hours, 10,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN SUPPORT ANGLE LOCATED OUTBOARD OF KEEL BEAM AT BS 663.5 AND LBL 2. REPAIRED ANGLE PER SRM 57-10-10-2R-5, SRM 51-40-02, AND SRM 51-40-03.
